Volume 36, Number 2
Previous Issue Next Issue

J. Comp. Math., 36 (2018), pp. 0-0.

Purchase PDF 8 1813 Abstract

Charles-Edouard Bréhier, Martin Hairer & Andrew M. Stuart

10.4208/jcm.1607-m2016-0539

J. Comp. Math., 36 (2018), pp. 159-182.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 287 3685 Abstract

Wanfang Shen & Liang Ge

10.4208/jcm.1611-m2016-0676

J. Comp. Math., 36 (2018), pp. 183-201.

Preview Purchase PDF 9 2792 Abstract

Christoph Reisinger & Zhenru Wang

10.4208/jcm.1612-m2016-0681

J. Comp. Math., 36 (2018), pp. 202-236.

Preview Purchase PDF 6 2796 Abstract

Jie Yang, Guannan Zhang & Weidong Zhao

10.4208/jcm.1612-m2016-0582

J. Comp. Math., 36 (2018), pp. 237-258.

Preview Purchase PDF 22 3453 Abstract

Ning Du & Wanfang Shen

10.4208/jcm.1612-m2016-0696

J. Comp. Math., 36 (2018), pp. 259-275.

Preview Purchase PDF 12 3466 Abstract

Rikard Anton & David Cohen

10.4208/jcm.1701-m2016-0525

J. Comp. Math., 36 (2018), pp. 276-309.

Preview Purchase PDF 19 2845 Abstract

Liang Ge & Tongjun Sun

10.4208/jcm.1703-m2016-0692

J. Comp. Math., 36 (2018), pp. 310-330.

Preview Purchase PDF 8 2909 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard